Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Persisting staph infection after knee replacement due to retaining the hard wear. No improvement with apo-clindamycin. What else can be taken?

Ive had a knee replacement in 2008 and got mrsa in the or room, have been fighting this for years.Last year they took the hard wear out and 4 months late the mrsa was gone so they put the hard wear back in it was around july 2011.sooo in january i got sick again and found out i have staph infection the infection doctor put me on apo-cliindamycim 300mg take 2 capsules 3 times a day but its not getting any better is there any other pills i could take or should i be takeing more of this one.I have no side effects with the one i am on. the doctor i had is gone retired and the doctor i have now is new .Or should i get another doctor this DOC. Never even looked at my chart. Ive had 4 wash outs and 2 knee replacements and do to go in the hospital again for a third replacement in sept,2012 they will leave the hardwear out until i fight this infection soo iam asking should i be on somthing else or get another doctor. please forward back to me please. THANK YOU.PS Ive been on other meds. for mrsa but this is staph Infection ???? HELP ME .
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query.
I understand your concern regarding your skin problem
I am dr Gaurav patel ,dermatologist and will answer your query.
MRSA - is very resistant strain of bacteria and we must take specific medicine for that.
You need to consult infectious disease specialist doctor for more detail.
You can go for culture and sensitivity test to identify which antibiotic is effective against MRSA.
Do not worry as many new antibiotic give excellent result in case like you.
Try to keep very sterile hygiene around you.
I hope I answered your question.
Let me know if you have any further query.
Answered: Mon, 21 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor